# SDR SWIA2024031500004

- Difficulty date: March 14, 2024
- Submitted: March 15, 2024
- Operation: Air carrier
- Aircraft: N702SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10136
- Aircraft time: 50,856 hours, 33,439 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Dimmer
- Part number: NOTREPORTED
- Condition: Failed
- Location: Lavatory Light
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE AFT LAV EMERGENCY MESSAGE IN FLIGHT. WENT OUT AFTER 1 MIN, NO SMOKE BUT FA SAID HAD A ELECTRICAL SMELL. (FLIGHT 4873 FILED CLOSED.)UPON ARRIVAL NOTICED NO ABNORMAL SMELLS ON THE AIRCRAFT. TROUBLESHOT PER CRJ 700 FIM 21-22-00-810-806 FOR LAV ELECTRICAL SMELL. REMOVED AND REPLACED AFT LAV POWER UNIT/DIMMER IN REFERENCE TO CRJ AMM 33-25-05. REMOVED AND REPLACED AFT LAV VANITY LIGHTS IN REFERENCE TO CRJ AMM 33-25-03. VANITY LIGHTS OPS CHECK GOOD IN REFERENCE TO CRJ AMM 33-25-00. TROUBLESHOT SMOKE AFT LAV WARNING IN REFERENCE TO CRJ FIM 26-16-00-810-802. UPON COMPLETION OF FIM NO DEFECTS NOTED WITH AFT LAV SMOKE DETECTOR. OPS CHECK OF AFT SMOKE DETECTOR GOOD IN REFERENCE TO CRJ AMM 26-16-00. AC OK FOR CONTINUED SERVICE AT THIS TIME.
